# SDR AALA20150408031

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N9629H
- Make and model: Doug DC-9-83
- Aircraft serial: 53599
- Aircraft time: 47,102 hours, 22,525 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 9937490501
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  INSTALLED DOUBLER & HAT BUSHING IAW WC 57-98-05.
